Exact controllability of vibrations of thin bodies.
Portugaliae mathematica, Tome 51 (1994) no. 3, pp. 421-453
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
Hilbert uniqueness method, method of multipliers, singular limits, vibrations of thin bodies, controllability of the wave equation, asymptotic behaviour
@article{PORMA_1994__51_3_47112,
author = {Saint Jean Paulin, Jeannine and Vanninathan, M.},
title = {Exact controllability of vibrations of thin bodies.},
journal = {Portugaliae mathematica},
pages = {421--453},
year = {1994},
volume = {51},
number = {3},
zbl = {0809.93025},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1994__51_3_47112/}
}
Saint Jean Paulin, Jeannine; Vanninathan, M. Exact controllability of vibrations of thin bodies.. Portugaliae mathematica, Tome 51 (1994) no. 3, pp. 421-453. http://geodesic.mathdoc.fr/item/PORMA_1994__51_3_47112/